# SDR CALA2009080400428

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 25,349 hours, 9,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT RIGHT SIDE ROW 28 BULLNOSE.  REMOVED AND REPLACED "1317" LAMP.  TESTS OK.
